# SDR DHL2001803501

- Difficulty date: July 2, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2955978
- Condition: Broken
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT-R/H TRACK LUGS BROKEN AND WORN AND POINTS OF CORROSION BETWEEN STA 160.00 AND 260.00.REMOVED DAMAGED TRACK(STA 160-260)PER SRM 51-3-0 PAGE 1. CLEANED TREATED AND PRIMED PER SRM 51-1-8 B.INSTALLED NEW TRACK (P/N S2955978)PER SRM 51-3-0 PAGE 1,51-3-1 PAGE 1
